The Color Of The Child’s Urine Changes During TB Treatment?
Tonight I want to ask, my son is 7 years old in pulmonary TB treatment for 6 months and just took the medicine that the doctor gave him, what I want to ask is what are the effects and side effects of the drug on a 7 year old child? And does it affect the color of the child’s urine? because my child’s pee color turns red? Is it from the effects of the drugs he is taking or from something else? thanks
Hello S N Halimah,
Every drug consumed certainly has a risk of side effects, both from mild and harmless to more serious. The red color of urine in someone who is taking TB treatment is not blood or something to worry about, because the staining is produced by one of the TB drugs called rifampin. In addition to urine, often discoloration is also seen in tears and sweat.
The side effects that need to be watched out for from TB treatment include children who look yellow (can be seen from changes in the whites of the eyes), fever without other symptoms, skin rashes, vomiting, abdominal pain, especially from the upper right, blurred vision, and decreased hearing. If any of these symptoms occur, consult a doctor immediately to determine the cause and treat it properly.
You can read the related article: TB treatment
I hope this information is helpful.
Regards, dr. Delvira